Please use this identifier to cite or link to this item: http://hdl.handle.net/10077/4170
DC FieldValueLanguage
dc.contributor.authorMawhin, Jean-
dc.date.accessioned2011-03-22T08:03:34Z-
dc.date.available2011-03-22T08:03:34Z-
dc.date.issued2004-
dc.identifier.citationJean Mawhin, "Il perenne ritorno delle somme di Riemann-Stieltjes nell'evoluzione del calcolo integrale", in: Rendiconti dell’Istituto di Matematica dell’Università di Trieste. An International Journal of Mathematics, 36 (2004), pp. 113-137.it_IT
dc.identifier.issn0049-4704-
dc.identifier.urihttp://hdl.handle.net/10077/4170-
dc.language.isoitit_IT
dc.publisherUniversità degli Studi di Trieste. Dipartimento di Matematica e Informaticait_IT
dc.relation.ispartofseriesRendiconti dell’Istituto di Matematica dell’Università di Trieste. An International Journal of Mathematicsit_IT
dc.relation.ispartofseries36 (2004)it_IT
dc.titleIl perenne ritorno delle somme di Riemann-Stieltjes nell'evoluzione del calcolo integraleit_IT
dc.typeArticle-
item.fulltextWith Fulltext-
item.grantfulltextopen-
Appears in Collections:Rendiconti dell'Istituto di matematica dell'Università di Trieste: an International Journal of Mathematics vol.36 (2004)
Files in This Item:
File Description SizeFormat
MawhinRendMat36.pdf194.88 kBAdobe PDFView/Open
Show simple item record


CORE Recommender

Page view(s)

583
checked on Nov 16, 2018

Download(s)

365
checked on Nov 16, 2018

Google ScholarTM

Check


Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.